Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the hull of a linear differential operator
HTML articles powered by AMS MathViewer

by Mayer Humi PDF
Proc. Amer. Math. Soc. 59 (1976), 235-241 Request permission

Abstract:

For a system of linear differential equations with almost periodic coefficients with respect to a group $G$ we generalize previous results by Bochner and Sell. Furthermore we explore the relation between the solutions of the original system and those in its hull.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B15
  • Retrieve articles in all journals with MSC: 35B15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 235-241
  • MSC: Primary 35B15
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0412570-4
  • MathSciNet review: 0412570